# SDR 2015FA0000502

- Difficulty date: September 8, 2015
- Submitted: October 26, 2015
- Operation: General aviation
- Aircraft: N8162S
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8018042
- Aircraft time: 6,438 hours
- Engine: Lyc AEIO360*
- Engine time: 2,350 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: RSA5AD1
- Part serial: 55603
- Condition: Stripped
- Location: Engine
- Part time: 2,350 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING THE INSPECTION A BRASS PLUG ON THE FUEL INJECTOR SERVO, MODEL RSA-5AD1, PN 2524297-10, SN 55603 WITH A REPAIR FACILITY O/H STAMP.  THE BRASS PLUG WAS FOUND POPPED OUT OF THE FUEL INJECTOR SERVO WITH SAFETY WIRE STILL ATTACHED. THIS SERVO WAS PART OF AN ACFT ACCIDENT.  AIRCRAFT WAS A TOTAL LOST.
